# SDR SIMA20211027003

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 51,362 hours, 43,454 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E/E Bay Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELETRICAL BURNING ODOR ON FLT DECK DURING TURBULENCE FOR 5-10 MIN."TRANSFERRED FROM AML PAGE 4819111 ITEM 2"-C/A-RAR AVIONCS BAY EXHAUST FAN #2 IAW AMM 21-26-02. OPC GOOD. NO DEFECTS NOTED
